Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 16, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 2, 2024, 7:11 PM CDT for Hutchinson County, Moore County, Texas. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2024, 7:11 PM CDT (00:11 UTC)
- Expired
- Jun 2, 2024, 7:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Hutchinson County, TX, Moore County, TX
The radar
The Amarillo radar (KAMA), 52 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:11 PM CDT | TORNADO | 4 Wnw Sanford, TX | Corrects previous tornado report from 4 WNW Sanford. NWS employee reported tornado on the ground. This tornado formed over Lake Meredith. The track of the tornado was parallel to the shoreline, before moving north-northeast into an inlet called Bugbee. The tor |
| Jun 2, 7:12 PM CDT | TORNADO | 4 Wnw Sanford, TX | NWS employee reported tornado on the ground. |
| Jun 2, 7:16 PM CDT | TORNADO | 3 Wnw Sanford, TX | A second EF0 tornado formed and moved northeast between Lake Meredith and the Bugbee community. Was on the ground for about 2 minutes with a path width of 75 yards and path track of 0.8 mile. A few mesquite tree limbs were snapped and other floral damage was i |
| Jun 2, 7:31 PM CDT | HAIL 1.75 | 4 Wnw Sanford, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
842
WFUS54 KAMA 030011
TORAMA
TXC233-341-030045-
/O.NEW.KAMA.TO.W.0016.240603T0011Z-240603T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
711 PM CDT Sun Jun 2 2024
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Southwestern Hutchinson County in the Panhandle of Texas...
Eastern Moore County in the Panhandle of Texas...
* Until 745 PM CDT.
* At 711 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sanford, or 11 miles west of Borger, moving
southeast at 10 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fritch and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3568 10168 3579 10160 3574 10142 3562 10153
3562 10160
TIME...MOT...LOC 0011Z 302DEG 10KT 3570 10160
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Vanden Bosch5 follow-up statements
471
WWUS54 KAMA 030015
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
715 PM CDT Sun Jun 2 2024
TXC233-341-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-Moore TX-
715 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON AND EASTERN MOORE COUNTIES...
At 715 PM CDT, a confirmed tornado was located near Sanford, or 11
miles west of Borger, moving southeast at 10 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Public confirmed tornado 3 miles northwest of Sanford at
710 PM.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fritch and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3568 10168 3579 10160 3574 10142 3562 10153
3562 10160
TIME...MOT...LOC 0015Z 306DEG 8KT 3570 10159
TORNADO...OBSERVED
MAX HAIL SIZE...2.00IN
$$
Vanden Bosch868
WWUS54 KAMA 030020
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
720 PM CDT Sun Jun 2 2024
TXC233-341-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-Moore TX-
720 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON AND EASTERN MOORE COUNTIES...
At 719 PM CDT, a confirmed tornado was located near Sanford, or 10
miles west of Borger, moving east at 5 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Public confirmed tornado. Tornado has been
sporadically lifting and touching down.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fritch and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3568 10168 3579 10160 3574 10142 3562 10153
3562 10160
TIME...MOT...LOC 0019Z 283DEG 5KT 3572 10158
TORNADO...OBSERVED
MAX HAIL SIZE...2.00IN
$$
Vanden Bosch923
WWUS54 KAMA 030024
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
724 PM CDT Sun Jun 2 2024
TXC341-030034-
/O.CAN.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Moore TX-
724 PM CDT Sun Jun 2 2024
...THE TORNADO WARNING FOR EASTERN MOORE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
&&
LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
3574 10142
TIME...MOT...LOC 0024Z 273DEG 9KT 3572 10156
$$
TXC233-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-
724 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON COUNTY...
At 724 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, or 10 miles northwest of Borger, moving
east at 10 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
3574 10142
TIME...MOT...LOC 0024Z 273DEG 9KT 3572 10156
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
Vanden Bosch978
WWUS54 KAMA 030029
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
729 PM CDT Sun Jun 2 2024
TXC233-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-
729 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON COUNTY...
At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, or 9 miles northwest of Borger, moving
southeast at 10 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
3574 10142
TIME...MOT...LOC 0028Z 294DEG 7KT 3572 10155
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50IN
$$
Vanden Bosch042
WWUS54 KAMA 030036
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
736 PM CDT Sun Jun 2 2024
TXC233-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-
736 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON COUNTY...
At 735 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, or 7 miles northwest of Borger, moving east
at 10 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
3574 10142
TIME...MOT...LOC 0035Z 289DEG 11KT 3571 10152
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50IN
$$
Vanden BoschWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 6:17 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 2, 6:17 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 617 PM CDT Sun Jun 2 2024 ...New AVIATION... .SHORT TERM ... (This evening through Monday night) Issued at 232 PM CDT Sun Jun 2 2024 Another round of rain showers and thunderstorms remain on tap for the panhandles as ample moisture and instability remain over the area. Currently a dry line is forming in the western panhandles to the west of Amarillo which coupled with old outflows from this morning should act as the point of initiation for the rain showers and thunderstorms. The start time for these is likely to be during the mid to late afternoon hours as heating maximizes and a trough passes across the region. There is indications that a cap is also forming over the region which will help to limit some of the convection allowing for more isolated thunderstorms to occur. Any thunderstorms that occurs today may turn into supercells as the environment shows current shear values of 30 to 40 kts and cape of 3500 to 5000 j/kg powerful. This would support large hail formation and damaging winds with even a tornado or two being possible. The moisture amounts are indicative that at least isolated flash flooding may occur as rain rates from the strongest storms can be very high. The rain showers and thunderstorms will progress with the trough in a W to E fashion across the panhandles through the evening. They may end early in the SE as convection this morning could have produced a more stable environment there. The moisture and instability will shift ever eastward so be the late evening to overnight hours the rain showers and thunderstorms are likely to depart the area. Monday should see mainly fairer and drier conditions as the moisture will have shunted off to the east. There will still be a very low chance that enough moisture is retained in far eastern panhandles to spark off a rain shower or thunderstorm. Even if this moisture is retained the overall environment is likely to become caped making it even harder for rain showers and thunderstorms to form. Given the very low chance and the cap these rain showers and thunderstorms are currently not reflected within the forecast. Otherwise it will be a hot day with lighter winds not atypical for summer. SH && .LONG TERM ... (Tuesday through next Saturday) Issued at 232 PM CDT Sun Jun 2 2024 Tuesday will be on the hot side behind a weak front as a sfc low dips south in the wake of an upper trough. A northerly breeze will keep highs cooler in the north, but strong daytime heating should still take place through the day. Current NBM guidance has highs ranging from low 90s in the northern Panhandles to upper 90s around 100 degrees in the southern Texas Panhandle. While this gradient is likely to exist, some guidance suggests temperatures will ultimately be a few degrees cooler or at least shunted further south. Regardless, warm conditions in the 90s are expected Tue-Thu with upper level ridging in place. It still looks like we could be greeted with chances of showers and storms once again later this week towards the weekend. While the broad synoptic pattern looks to favor continued ridging, latest suites of model data continue to hint at moisture return and subtle perturbations within northwest flow capable of diurnally driven convection Fri-Sun. Details are still unclear so check back as changes to the long term outlook are made. Harrel && .AVIATION... (00Z TAFS) Issued at 540 PM CDT Sun Jun 2 2024 This afternoon and evening another round of rain showers and thunderstorms is passing across the panhandles from W to E. KAMA and KGUY are likely to be impacted by these storms in the early evening. A few of the storms can become strong to severe with large hail and damaging winds being the main threat. Even tornados cannot be ruled out. Winds will be gusty from the south through the evening before becoming weaker during the overnight hours. Monday will see a boundary pass through the panhandles during the mid morning shifting the winds at least briefly to the NW however the winds will remain weak. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 63 96 63 98 / 30 0 0 0 Beaver OK 63 93 64 93 / 50 10 0 10 Boise City OK 56 91 59 91 / 10 10 0 0 Borger TX 65 98 65 100 / 30 0 0 0 Boys Ranch TX 61 97 62 99 / 10 0 0 0 Canyon TX 61 96 61 98 / 20 0 0 0 Clarendon TX 63 95 63 98 / 50 0 0 0 Dalhart TX 57 93 56 94 / 10 0 0 0 Guymon OK 60 92 61 93 / 30 0 0 0 Hereford TX 61 97 61 100 / 10 0 0 0 Lipscomb TX 64 93 65 95 / 40 10 10 10 Pampa TX 63 95 64 96 / 40 10 0 0 Shamrock TX 65 95 63 98 / 50 10 10 0 Wellington TX 66 96 64 100 / 50 10 10 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...98 LONG TERM....38 AVIATION...98
Hazardous weather outlook, Jun 2, 2:54 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 254 PM CDT Sun Jun 2 2024 OKZ001>003-TXZ001>020-317-030800- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 254 PM CDT Sun Jun 2 2024 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop in the western panhandles then travel across the panhandles late this afternoon and evening. Some storms may become severe with large hail, damaging winds, and even tornados. .DAYS TWO THROUGH SEVEN...Monday through Saturday. High temperatures may approach 105 degrees at the Palo Duro Canyon State Park on Tuesday afternoon, and a Heat Advisory may be needed. Thunderstorms are possible Thursday night through Saturday across the Oklahoma and Texas Panhandles. A few storms may become severe, with large hail and damaging winds the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed in the late afternoon and evening.
In the hours before
Special weather statement, Jun 2, 5:43 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Amarillo TX
543 PM CDT Sun Jun 2 2024
TXZ007-008-022330-
Hutchinson TX-Moore TX-
543 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUTCHINSON AND
SOUTHEASTERN MOORE COUNTIES THROUGH 630 PM CDT...
At 543 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Lake Meredith, or 13 miles east of Dumas, moving east
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stinnett and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.
&&
LAT...LON 3571 10181 3586 10184 3600 10135 3574 10128
TIME...MOT...LOC 2243Z 257DEG 30KT 3580 10173
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Vanden BoschLocal storm report, Jun 2, 6:11 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Amarillo TX
611 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Hail 1 N Bushland 35.21N 102.06W
06/02/2024 M0.88 Inch Potter TX Public
&&
TLHLocal storm report, Jun 2, 6:28 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
628 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Hail 7 NW Canyon 35.06N 102.01W
06/02/2024 M1.00 Inch Randall TX Public
&&
TLHLocal storm report, Jun 2, 6:41 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
641 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM Tstm Wnd Gst 6 ENE Amarillo 35.22N 101.72W
06/02/2024 M61 MPH Potter TX ASOS
&&
TLHLocal storm report, Jun 2, 6:48 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
648 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 4 NW Timbercreek Canyon 35.10N 101.87W
06/02/2024 M1.25 Inch Randall TX Public
&&
TLHLocal storm report, Jun 2, 6:52 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
652 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 6 SSW Amarillo 35.13N 101.87W
06/02/2024 E1.25 Inch Randall TX Public
&&
TLHThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter | 39 min |
| Jun 2, 8:07 PM CDT | Special Weather Statement | AMA | Roberts | 38 min |
| Jun 2, 8:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 65 min |
| Jun 2, 8:58 PM CDT | Special Weather Statement | AMA | Wheeler | 47 min |
| Jun 2, 8:59 PM CDT | Special Weather Statement | AMA | Gray | 46 min |
| Jun 2, 9:29 PM CDT | Special Weather Statement | AMA | Collingsworth | 61 min |
| Jun 3, 12:16 AM CDT | Special Weather Statement | AMA | Wheeler | 29 min |
| Jun 3, 12:46 AM CDT | Special Weather Statement | AMA | Wheeler | 29 min |
| Jun 3, 1:04 AM CDT | Special Weather Statement | AMA | Hemphill | 26 min |
| Jun 3, 2:05 AM CDT | Special Weather Statement | AMA | Wheeler | 25 min |
| Jun 3, 6:07 AM CDT | Special Weather Statement | AMA | Hemphill, Lipscomb | 38 min |
| Jun 3, 4:58 PM CDT | Special Weather Statement | AMA | Lipscomb | 32 min |
| Jun 3, 5:18 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 57 min |
| Jun 3, 5:35 PM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree | 114 min |
| Jun 3, 6:01 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 59 min |
| Jun 3, 6:20 PM CDT | Areal Flood Advisory | AMA | Ochiltree | 68 min |
| Jun 3, 6:31 PM CDT | Special Weather Statement | AMA | Donley | 29 min |
| Jun 3, 6:38 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter | 33 min |
| Jun 3, 6:48 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 24 min |
| Jun 3, 6:55 PM CDT | Special Weather Statement | AMA | Ochiltree | 35 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.